Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Bundschuh, Peter

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:229
Abstract pages:178
Full texts:91
References:20
E-mail:

http://www.mathnet.ru/eng/person66030
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/43240

Publications in Math-Net.Ru
2010
1. P. Bundschuh, “Remarks on linear independence of $q$-harmonic series”, Fundam. Prikl. Mat., 16:5 (2010),  31–39  mathnet  mathscinet; J. Math. Sci., 180:5 (2012), 550–555  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021